Le but est d'étudier le comportement asymptotique de la U-statistique multivariée pour des processus non stationnaires, d'une fonctionnelle régulière
The object is to study the asymptotic behavior of the multivariate U-statistic for nonstationary independent processes of a regular functional
Accepté le :
Publié le :
@article{CRMATH_2003__337_12_801_0, author = {Harel, Michel and Elharfaoui, Echarif}, title = {La convergence faible des {\protect\emph{U}-statistiques} multivari\'ees pour des processus non stationnaires}, journal = {Comptes Rendus. Math\'ematique}, pages = {801--804}, publisher = {Elsevier}, volume = {337}, number = {12}, year = {2003}, doi = {10.1016/j.crma.2003.09.034}, language = {fr}, url = {https://www.numdam.org/articles/10.1016/j.crma.2003.09.034/} }
TY - JOUR AU - Harel, Michel AU - Elharfaoui, Echarif TI - La convergence faible des U-statistiques multivariées pour des processus non stationnaires JO - Comptes Rendus. Mathématique PY - 2003 SP - 801 EP - 804 VL - 337 IS - 12 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2003.09.034/ DO - 10.1016/j.crma.2003.09.034 LA - fr ID - CRMATH_2003__337_12_801_0 ER -
%0 Journal Article %A Harel, Michel %A Elharfaoui, Echarif %T La convergence faible des U-statistiques multivariées pour des processus non stationnaires %J Comptes Rendus. Mathématique %D 2003 %P 801-804 %V 337 %N 12 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2003.09.034/ %R 10.1016/j.crma.2003.09.034 %G fr %F CRMATH_2003__337_12_801_0
Harel, Michel; Elharfaoui, Echarif. La convergence faible des U-statistiques multivariées pour des processus non stationnaires. Comptes Rendus. Mathématique, Tome 337 (2003) no. 12, pp. 801-804. doi : 10.1016/j.crma.2003.09.034. https://www.numdam.org/articles/10.1016/j.crma.2003.09.034/
[1] Limiting behavior of U-statistics, V-statistics and one-sample rank order statistics for nonstationary absolutely regular processes, J. Multivariate Anal., Volume 30 (1989), pp. 181-204
[2] A class of statistics with asymptotically normal distribution, Ann. Math. Statist., Volume 14 (1948) no. 3
[3] Limiting behavior of U-statistics for stationary, absolutely regular processes, Z. Wahrscheinlichkeitstheorie Verw. Gebiete, Volume 35 (1976), pp. 237-252
Cité par Sources :